Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Suffer from loose stools after having rectal resection, chemotherapy and radiation. Test report showing lesions. Suggestions?

Hi, My father has loose motion from 1 year he was treated with rectal resection on 2009 followed by chemo and radiation and since the loose motion frequecny was increased we did some test and found there is again some lession growth we have now started chemo again now as adviced by doctor but iam worried on how can we can stop his loose motion.
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
hello user
The loose motion is caused by the lesion on the intestine, and due to the fact that your fathers part of intestine has been taken out, as rectum is the main place to absorb the water present in stools.
I think your father have to do one more surgery to remove that lesion.

hope my info helped you
Dr Hari Om Chandrakar
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor